# SDR COMA0570039

- Difficulty date: April 2, 2005
- Submitted: April 11, 2005
- Operation: Air carrier
- Aircraft: N331CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10061
- Aircraft time: 6,670 hours, 5,156 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: False Activation
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT 5493 DURING CLIMBOUT OF JAX RECEIVED A CABIN DOOR WARNING, CREW DECLARED AN EMERGENCY AND RETURNED TO THE FIELD.  AIRCRAFT FERRIED TO CVG, CHECKED SENSOR PX27 FOR GAP, PRESSURIZED AIRCRAFT, DISCREPANCY COULD NOT BE DUPLICATED BY MAINTENANCE.
